American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76M20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Ross Ingram. A new linearly extrapolated Crank-Nicolson time-stepping scheme for the Navier-Stokes equations. Math. Comp. 82 (2013) 1953-1973.
Abstract, references, and article information   
View Article: PDF

[2] Lung-An Ying. Finite difference method for a combustion model. Math. Comp. 73 (2004) 595-611. MR 2031396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. Aregba-Driollet, R. Natalini and S. Tang. Explicit diffusive kinetic schemes for nonlinear degenerate parabolic systems. Math. Comp. 73 (2004) 63-94. MR 2034111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Weinan E and Jian-Guo Liu. Projection method III: Spatial discretization on the staggered grid. Math. Comp. 71 (2002) 27-47. MR 1862987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jian-Guo Liu and Zhouping Xin. Convergence of the point vortex method for 2-D vortex sheet. Math. Comp. 70 (2001) 595-606. MR 1813141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Cheng Wang and Jian-Guo Liu. Convergence of gauge method for incompressible flow. Math. Comp. 69 (2000) 1385-1407. MR 1710695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Qian Shun Chang, Bo Ling Guo and Hong Jiang. Finite difference method for generalized Zakharov equations . Math. Comp. 64 (1995) 537--553, S7--S11. MR 1284664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gui Qiang Chen and Jian-Guo Liu. Convergence of second-order schemes for isentropic gas dynamics . Math. Comp. 61 (1993) 607-627. MR 1185239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J.-P. Lohéac, F. Nataf and M. Schatzman. Parabolic approximations of the convection-diffusion equation . Math. Comp. 60 (1993) 515-530. MR 1160276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Frédéric Coquel and Philippe LeFloch. Convergence of finite difference schemes for conservation laws in several space dimensions: the corrected antidiffusive flux approach . Math. Comp. 57 (1991) 169-210. MR 1079010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1